# SDR R61A201503190178

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 4,182 hours, 2,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011522
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE NR 1 CABIN EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE R & R NR 1 CABIN EMERGENCY LIGHT IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
